# SDR DALA2017082206368

- Difficulty date: August 20, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 68,491 hours, 12,731 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WOULD NOT ARM.  INSPECTED THE DOOR ARMING.  FOUND OUTSIDE HANDLE NOT CLOSED. CYCLE DOOR OPS CHECKED GOOD.
